Topological Methods in Nonlinear Analysis

Multiplicity of positive solutions for the equation $\Delta u+\lambda u +u^{2^*-1} = 0$ in noncontractible domains

Donato Passaseo

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 2, Number 2 (1993), 343-366.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479287136

Mathematical Reviews number (MathSciNet)
MR1251943

Zentralblatt MATH identifier
0810.35029

Citation

Passaseo, Donato. Multiplicity of positive solutions for the equation $\Delta u+\lambda u +u^{2^*-1} = 0$ in noncontractible domains. Topol. Methods Nonlinear Anal. 2 (1993), no. 2, 343--366. https://projecteuclid.org/euclid.tmna/1479287136


Export citation